Volume 11, Number 3
Preview Issue Next Issue

Purchase

Zhen Han

J. Comp. Math., 11 (1993), pp. 193-204

Preview Purchase PDF 0 46 Article preview

Purchase

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 205-210

Preview Purchase PDF 0 62 Article preview

Purchase

Qun Liu and Ai-hui Zhou

J. Comp. Math., 11 (1993), pp. 211-214

Preview Purchase PDF 0 62 Article preview

Purchase

Chong-xi Zhan

J. Comp. Math., 11 (1993), pp. 215-224

Preview Purchase PDF 0 64 Article preview

Purchase

Guo-liang Xu and Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 225-235

Preview Purchase PDF 0 62 Article preview

Purchase

Zhong-zhi Bai and De-ren Wang

J. Comp. Math., 11 (1993), pp. 236-249

Preview Purchase PDF 0 65 Article preview

Purchase

Geng Sun

J. Comp. Math., 11 (1993), pp. 250-260

Preview Purchase PDF 0 62 Article preview

Purchase

Kai-tai Li and Zhen Mei

J. Comp. Math., 11 (1993), pp. 261-275

Preview Purchase PDF 0 61 Article preview

Purchase

Ming Wang

J. Comp. Math., 11 (1993), pp. 276-288

Preview Purchase PDF 0 49 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80